MAUDE Adverse Event Report: KATECHO,INC. PADPRO:ZOLL DC;TRANSPARENT-L/WS, 12X7, 10/CS; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

KATECHO,INC. PADPRO:ZOLL DC;TRANSPARENT-L/WS, 12X7, 10/CS; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 2001Z-C
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The distributor reported on behalf of their customer that the 2001z-c, padpro:zoll dc;transparent-l/ws, 12x7, 10/cs was being used during an unknown procedure on (b)(6) 2023 when it was reported ¿burned patient.Unknown area.No permanent damage¿.Further assessment answers were requested of the reporter and a good faith effort was completed; however, the reporter has not responded to our attempts for information.There was no report of medical intervention, or extended hospitalization for the patient or user.This report is being raised on the reported injury due to patient obtaining an unknown degree of burn.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, the reported event cannot be verified.A device history record review was requested from the manufacturer, and no indication of abnormalities were communicated.A two-year lot history review shows a total of 2 devices for this lot number and failure mode.(b)(4).Per the instructions for use, the user is advised that misuse (including reuse) of multifunction electrodes, use of compromised or altered product, and/or failure to follow product instructions may result in patient burns, inadequate delivery of therapy, and/or loss of ecg trace quality.Conmed encourages the inspection and/or testing of all medical equipment, labeling, and packaging prior to use.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The distributor reported on behalf of their customer that the 2001z-c, padpro:zoll dc;transparent-l/ws, 12x7, 10/cs was being used during an unknown procedure on (b)(6) 2023 when it was reported ¿burned patient.Unknown area.No permanent damage¿.There was no report of medical intervention, or extended hospitalization for the patient or user.This report is being raised on the reported injury due to patient obtaining an unknown degree of burn.

Brand Name
PADPRO:ZOLL DC;TRANSPARENT-L/WS, 12X7, 10/CS
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
KATECHO,INC.
4020 gannett avenue
des monies IA 50321
Manufacturer (Section G)
KATECHO,INC.
4020 gannett avenue
des monies IA 50321
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key17959471
Report Number1320894-2023-00218
Device Sequence Number7044249
Product Code MKJ
UDI-Device Identifier10653405042488
UDI-Public(01)10653405042488(17)260728(10)Y07282305
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P200004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Catalogue Number2001Z-C
Device Lot NumberY07282305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic